# SDR AALA201607289003

- Difficulty date: June 26, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SURFACE SKIN HAS 6 AREAS OF TRAPPED WATER INDICATIONS BETWEEN RIB 5 AND RIB 10.  REPAIRED THE ELEVATOR SKIN IAW SRM 55-21-11-201 PAR 5.E.
